# SDR AWXA200600540

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N674AW
- Make and model: Airbus A320-232
- Aircraft serial: 2359
- Aircraft time: 4,598 hours, 1,739 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Part number: ABS133601
- Condition: Shorted
- Location: External
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OVERNIGHT MAINTENANCE, APU RUNNING & GROUND POWER HOOKED UP, CLEANING CREW & MX SMELLED SMOKE THEN COCKPIT BEGAN TO FILL WITH BLACK SMOKE.  ACFT EVACUATED & GROUND POWER DISCONNECTED.  EXTERNAL POWER RECEPTACLE DETERMINED TO BE CULPRIT, BURNED PIN ON EXTERNAL POWER RECEPTACLE WITH WIRE COVER BURNED 6 INCHES BACK FROM PIN FOUND.  ACFT INSPECTED FOR A MAINTENANCE FERRY BACK TO PHX FOR FURTHER REPAIR. EXTERNAL POWER RECEPTACLE REPLACED AND SEVERAL WIRES REPLACED IAW AIRBUS 320 AMM 20-48-11, WDM DRAWING 24-41-01 AND EPSM 20-43-11, 20-42-11, AND 20-48-11.  OPS CHECKS GOOD IAW AIRBUS 329 AMM 24-41-52.  GPU & PLUG WERE FOUND TO BE WITHIN LIMITS, PLUG REPLACED DUE TO WEAR AND BARE METAL EXPOSED.
